• ISSN: 2301-3567
    • Frequency: Quarterly (2013-2014); Monthly (Since 2015)
    • DOI: 10.18178/JOEBM
    • Editor-in-Chief: Prof. Eunjin Hwang
    • Executive Editor: Ms Jessica C. Xiao
    • Abstracting/ Indexing: Engineering & Technology Library,  Electronic Journals Library, Ulrich's Periodicals Directory, MESLibrary, Google Scholar, Crossref, and ProQuest.
    • E-mail: joebm@ejournal.net
JOEBM 2016 Vol.4(5): 400-403 ISSN: 2301-3567
DOI: 10.18178/joebm.2016.4.5.425

Potential of Railway Transport Liberalization in Turkey

Turgut Ozkan, Gozde Yanginlar, and Salih Kalayci
Abstract— Nowadays, railway liberalization considered so vital for businesses to improve their overall financial performance. In this paper, we study the economic development of the Turkish railway transportation and how the deregulation has affected cost efficiency. We test this theoretical prediction using a data base that contains financial information from TCDD and TUIK. This paper presents the results of a research into railway regulation and liberalization in Turkey. Our final results includes for the period 1928–2014. Results provide support to our theoretical contentions. The research finds evidence of relationship between railway liberalization and offers new insights in theory, paving the way for further research on these topics.

Index Terms— Railway liberalization, VAR, impulse response, variance decomposition, multivariate regression, Johansen Cointegration test.

Turgut Ozkan and Gozde Yanginlar are with the Beykent University, Turkey, Ayazaga, Maslak, Istanbul, Turkey (e-mail: turgutozkan@beykent.edu.t, gozdeganginlar@beykent.edu.tr).
Salih Kalayci is with Bursa Technical University, Institute of Social Sciences, Department of International Trade and Logistics, Gaziakdemir Mah. Mudanya Cad. No: 4/10 Osmangazi, Bursa, Turkey (e-mail: salih.kalayci@btu.edu.tr).

[PDF]

Cite: Turgut Ozkan, Gozde Yanginlar, and Salih Kalayci, " Potential of Railway Transport Liberalization in Turkey," Journal of Economics, Business and Management vol. 4, no. 5, pp. 400-403, 2016.

Copyright © 2008-2015. Journal of Economics, Business and Management. All rights reserved.
E-mail: joebm@ejournal.net